MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 6393190
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that eight months and thirty days post a dialysis catheter placement, the catheter was allegedly ruptured.Furthermore, the physician found that there was allegedly a leak at the connection between the hub and the catheter.Reportedly, the catheter was replaced.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the glidepath products that are cleared in the us.The pro code and 510 k number for the glidepath products are identified in d2 and g4.H10: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that eight months and thirty days post a dialysis catheter placement, the catheter was allegedly ruptured.It was further reported that the physician found that there was allegedly a leak at the connection between the hub and the catheter.Furthermore, kink was also found between the hub and catheter.Reportedly, the catheter was removed and replaced.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the glidepath products that are cleared in the us.The pro code and 510 k number for the glidepath products are identified in d2 and g4.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: although the physical device was not returned for evaluation, one electronic photo was provided for review.The photo shows an implanted catheter.Therefore, the investigation is inconclusive for the reported fluid leak, kink and fracture issue as the provided photo was unclear and not sufficient enough to confirm the reported events.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, h6(method) h11: h6(result, conclusion) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: the catalog number identified in section d4 has not been cleared in the us but is similar to the glidepath products that are cleared in the us.The pro code and 510 k number for the glidepath products are identified in d2 and g4.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one 19cm glidepath d/l catheter in three segments were returned for evaluation and one electronic photo was provided for review.Visual, microscopic, tactile and functional evaluations were performed on the returned device.A complete circumferential break was noted to the blue luer extension leg.The edges of the complete circumferential break on the blue luer extension leg were noted to be jagged and the surface was noted to be granular throughout.Therefore, the investigation is confirmed for the reported fluid leak and fracture and the identified material separation issues.However the investigation is inconclusive for the reported kink issue as a part of the blue extension leg segment was not received for evaluation.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that eight months and thirty days post a dialysis catheter placement, the catheter was allegedly ruptured.It was further reported that the physician found that there was allegedly a leak at the connection between the hub and the catheter.Furthermore, kink was also allegedly found between the hub and catheter.Reportedly, the catheter was removed and replaced.There was no reported patient injury.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19834322
Report Number3006260740-2024-04062
Device Sequence Number6627658
Product Code MSD
UDI-Device Identifier00801741187315
UDI-Public(01)00801741187315
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number6393190
Device Lot NumberREHP3669
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer07/29/2024
08/26/2024
12/04/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date08/22/2024
09/17/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown